[an error occurred while processing this directive]

Applied Mathematics and Mechanics (English Edition) ›› 1991, Vol. 12 ›› Issue (3): 265-270.

• 论文 • 上一篇    下一篇

THE TRANSIENT TWO-DIMENSIONAL FLOW THROUGH DOUBLE POROUS MEDIA

刘慈群   

  1. Research Institute of Porous Flow of Mechanics, Sinica Academia, Langfang
  • 收稿日期:1990-05-01 出版日期:1991-03-18 发布日期:1991-03-18

THE TRANSIENT TWO-DIMENSIONAL FLOW THROUGH DOUBLE POROUS MEDIA

Liu Ci-qun   

  1. Research Institute of Porous Flow of Mechanics, Sinica Academia, Langfang
  • Received:1990-05-01 Online:1991-03-18 Published:1991-03-18

摘要: This paper presents the analytical solutions in Laplace domain for two-dimensional nonsteady flow of slightly compressible liquid in porous media with double porosity by using the methods of integral transforms and variables separation. The effects of the ratio of storativities ω, interporosity flow parameter λ on the pressure behaviors for a vertically fractured well with infinite conductivity are investigated by using the method of numerical inversion. The new log-log diagnosis graph of the pressures is given and analysed.

关键词: double porous media, two-dimensional porous flow, transient pressure, numerical inversion

Abstract: This paper presents the analytical solutions in Laplace domain for two-dimensional nonsteady flow of slightly compressible liquid in porous media with double porosity by using the methods of integral transforms and variables separation. The effects of the ratio of storativities ω, interporosity flow parameter λ on the pressure behaviors for a vertically fractured well with infinite conductivity are investigated by using the method of numerical inversion. The new log-log diagnosis graph of the pressures is given and analysed.

Key words: double porous media, two-dimensional porous flow, transient pressure, numerical inversion